Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in the hip and shoulder after strenuous activity. Reason?

hello my hip hurts and very stiff and feels like it wants to give out after sleeping or siting for long a time. and my shoulder hurts when lifting heavy stuff and after sleeping. i had a motorcycle wreck when i was 19 i am now 24. went to a doctor when i was 20 and they said there was nothing wrong. what could be causing this??
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

Thanks for your query.

It seems that you had soft tissue injuries in ligament and muscles and no fracture at that time. With the passage of time you may have developed late arthritic changes in your hip and shoulder. Ideally you should get a MRI done of your hip and shoulder to see any changes in your joints. You should also get yourself investigated for rheumatoid arthritis and gout and get yourself treated by an orthopedic doctor/rheumatolotist according to the reports.

Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor